# SDR CALA0300560

- Difficulty date: September 26, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 55,510 hours, 29,022 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EMERGENCY AISLE LIGHTS AT ROWS 14R, 16L, 19L, 21R, AND 23L WERE FOUND INOPERATIVE. REPLACED BATTERY PACKS AT M1135 AND M1136 POWER SUPPLIES IAW MM 33-51-51, PARAGRAPH 3, PAGES 203-206. OPERATIONAL CHECKS WERE GOOD.
